# SDR SIMA20130104014

- Difficulty date: January 4, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 27,173 hours, 23,232 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Cracked
- Location: Stab To Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT VERTICAL STAB TO FUSELAGE ANGLE HAS A CRACK APPROX 1" LONG.   RAR FWD LT VERT STAB TO FUSELAGE ANGLE IAW EO EM-53MR-2062.
